Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




173 Publications

2016 | Journal Article | IST-REx-ID: 1252   OA
S. Harker, H. Kokubu, K. Mischaikow, and P. Pilarczyk, “Inducing a map on homology from a correspondence,” Proceedings of the American Mathematical Society, vol. 144, no. 4, pp. 1787–1801, 2016.
View | DOI | Download (ext.) | arXiv
 
2016 | Journal Article | IST-REx-ID: 1272   OA
M. Held, S. Huber, and P. Palfrader, “Generalized offsetting of planar structures using skeletons,” Computer-Aided Design and Applications, vol. 13, no. 5, pp. 712–721, 2016.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1222   OA
O. Musin and A. Nikitenko, “Optimal packings of congruent circles on a square flat torus,” Discrete & Computational Geometry, vol. 55, no. 1, pp. 1–20, 2016.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1330   OA
A. Akopyan and A. Balitskiy, “Billiards in convex bodies with acute angles,” Israel Journal of Mathematics, vol. 216, no. 2, pp. 833–845, 2016.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1289   OA
O. Dunaeva et al., “The classification of endoscopy images with persistent homology,” Pattern Recognition Letters, vol. 83, no. 1, pp. 13–22, 2016.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1254   OA
A. Golmakani, S. Luzzatto, and P. Pilarczyk, “Uniform expansivity outside a critical neighborhood in the quadratic family,” Experimental Mathematics, vol. 25, no. 2, pp. 116–124, 2016.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1216   OA
J. Kasten et al., “Acceleration feature points of unsteady shear flows,” Archives of Mechanics, vol. 68, no. 1, pp. 55–80, 2016.
View | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1292   OA
S. Durst, M. Kegel, and M. D. Klukas, “Computing the Thurston–Bennequin invariant in open books,” Acta Mathematica Hungarica, vol. 150, no. 2, pp. 441–455, 2016.
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1483   OA
J. Reininghaus, S. Huber, U. Bauer, and R. Kwitt, “A stable multi-scale kernel for topological machine learning,” presented at the CVPR: Computer Vision and Pattern Recognition, Boston, MA, USA, 2015, pp. 4741–4748.
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1495   OA
H. Edelsbrunner, M. Iglesias Ham, and V. Kurlin, “Relaxed disk packing,” in Proceedings of the 27th Canadian Conference on Computational Geometry, Ontario, Canada, 2015, vol. 2015–August, pp. 128–135.
View | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1584   OA
T. Biedl, M. Held, S. Huber, D. Kaaser, and P. Palfrader, “Reprint of: Weighted straight skeletons in the plane,” Computational Geometry: Theory and Applications, vol. 48, no. 5, pp. 429–442, 2015.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1793   OA
O. Symonova, C. Topp, and H. Edelsbrunner, “DynamicRoots: A software platform for the reconstruction and analysis of growing plant roots,” PLoS One, vol. 10, no. 6, 2015.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1938
F. Pausinger and S. Steinerberger, “On the distribution of local extrema in quantum chaos,” Physics Letters, Section A, vol. 379, no. 6, pp. 535–541, 2015.
View | DOI
 
2015 | Thesis | IST-REx-ID: 1399
F. Pausinger, On the approximation of intrinsic volumes. IST Austria, 2015.
View | Files available
 
2015 | Conference Paper | IST-REx-ID: 1510
P. Franek and M. Krcál, “On computability and triviality of well groups,” presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands, 2015, vol. 34, pp. 842–856.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1578
T. Cao, H. Edelsbrunner, and T. Tan, “Triangulations from topologically correct digital Voronoi diagrams,” Computational Geometry, vol. 48, no. 7, pp. 507–519, 2015.
View | DOI
 
2015 | Conference Paper | IST-REx-ID: 1567
H. Edelsbrunner, “Shape, homology, persistence, and stability,” vol. 9411. Springer, 2015.
View
 
2015 | Journal Article | IST-REx-ID: 1531
V. Zobel, J. Reininghaus, and I. Hotz, “Visualizing symmetric indefinite 2D tensor fields using The Heat Kernel Signature,” Mathematics and Visualization, vol. 40, pp. 257–267, 2015.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1682   OA
P. Franek and M. Krcál, “Robust satisfiability of systems of equations,” Journal of the ACM, vol. 62, no. 4, 2015.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1555   OA
D. Knipl, P. Pilarczyk, and G. Röst, “Rich bifurcation structure in a two patch vaccination model,” SIAM Journal on Applied Dynamical Systems, vol. 14, no. 2, pp. 980–1017, 2015.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed